# SDR EISA97220

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT.  CLEAN SENSORS, OPERATIONAL CHECK SATISFACTORY IAW MM.  (M)
